# SDR C2XA10CL086

- Difficulty date: June 5, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145
- Aircraft serial: 145542
- Aircraft time: 20,543 hours, 15,823 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAD FLT 5687 THE CREW REPORTED A ENGINE 2 LOW FUEL PRESSURE WARNING ON TAKEOFF ROLL WHILE ON PUMP A.  MAINTENANCE INSPECTED AND RELEASED AIRCRAFT IAW MEL PROCEDURES.  SUPPLEMENT TO FOLLOW.
